Article citationsMore>>

J. Choi, C. Lee, H. W. Jung and Y. H. Lee, “Carrier Frequency Offset Compensation for Uplink of OFDM-FDMA Systems,” IEEE Communications Letters, Vol. 4, No. 12, 2000, pp. 414-416. doi:10.1109/4234.898725

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.